# SDR CALA2009101300621

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 20,542 hours, 6,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 69291425
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO KEEP PRESSURIZATION ON AIRCRAFT.  QRH WAS RUN.  PACKS HIGH, STILL NO CABIN PSI.  USED APU AIR NO PSI COULD ONLY GET 1 TO 2 CABIN DIFF PRESS IN AUTO/ALT/MAN BLEED AIR FLEXING 35 TO 42 PSI.  NO WARNING LIGHTS CAME ON ALT / OVERHEAT ETC.  REMOVED AND REPLACED GROUND CONDITION AIR CHECK VLV PER MM 21-21-01-000-804-002, 21-21-01-400-804-002.  OPS CHECKED GOOD.  AIRCRAFT PRESSURIZED TO 6 PSI.  VLV P/N 69-2914-25.
